# SDR USAA051154

- Difficulty date: September 30, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED, STA 967 RBL 31.  REMOVED DAMAGE AND INSTALLED NEW SPLICE DOUBLER AND CAP ON FLOORBEAM IAW TYPICAL REPAIR 53-10-05B, DEFECT SIZE: 1" BY 6".
